# SDR UPS02439916

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT 1 EMERGENCY LT INOP UPPER DECK JUST FWD OF JUMPSEATS ON CEILING.  RELAMPED.  OPS CK OK.
